# SDR SIMA201107702

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 26,475 hours, 24,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Intermittent
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3641 DURING PRE FLIGHT INSPECTION FOUND THE EXTERNAL RIGHT LOWER FORWARD FAIRING EMERGENCY LIGHT TO WORK INTRMITTENTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT LOWER FORWARD FAIRING EMERGENCY LIGHT.  THE OPERATIONAL TEST WAS OK.  REF EMB AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
